# SDR 99ZZZX4545

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950AA
- Make and model: Beech B-99
- Aircraft serial: U159
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deicer
- Part number: 993800093
- Condition: Contaminated
- Location: Horzontial Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE CHECK OF SURFACE DEICERS REVEALED WATER SPRAYING FROM HOLES IN THE TAIL SURFACE DEICERS.  REPLACED BOTH SURFACE DEICERS.  OPS CHECK OF OTHER BOOTS REVEALED NO WATER AND PROPER OPERATION.
